# SDR ABXA9800371

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Up Latch Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, LANDING GEAR UNSAFE LIGHT ILLUMINATED.  RECYCLED LANDING GEAR.  LANDING GEAR DOOR 'NOT LATCHED' LIGHT ILLUMINATED.  SLOW FLEW AIRCRAFT AT 220 KNOTS.  ADJUSTED LEFT GEAR DOOR UPLATCH IAW DC8 MM  32-31-4.
